I used this great medicine when I was 18 years old and it was like a miracle, all the acnes disappeared. I got married and I had a baby and I'm now 28, but the acnes reappeared, so shall I use it again, or this would be dangerous on my kidney and would have other severe side effects?
Accutane is a very harsh medication with a lot of side effects. What do you think is causing your acne? Has your skin turned oily? Have you changed your make-up? I have sensitive skin but it is oily and very acne prone. I have to be careful what I use, especially make-up. If you wear foundation often, make sure you are using a clean make-up sponge to apply every time. If you use a powder and blush, make sure the brushes you use are cleaned at least once a week. Your acne may have just flared up because of what you may be using on your face... it could be stress as well.
There are many, much more safe and less harsh topical treatments you could ask your doctor about and I would research those and then ask your doctor. I would use Accutane as a last resort.
Hope this helps :)
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Accutane for 4 months. My doctor said that he can only allow me to take it for a?
Posted 14 Jun 2010 • 1 answer
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Posted 29 Dec 2012 • 2 answers
Posted 5 Oct 2013 • 2 answers
Posted 12 Sep 2015 • 0 answers